ITEM METADATA RECORD
Title: Modeling of continuous-time systems using a discrete-time representation
Authors: Schoukens, Joannes # ×
Issue Date: May-1990
Publisher: Pergamon-elsevier science ltd
Series Title: Automatica vol:26 issue:3 pages:579-583
URI: 
ISSN: 0005-1098
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science